# SDR FDEA201604111184

- Difficulty date: April 11, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N792FD
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 70,104 hours, 24,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871171
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1640, STRINGER 5L - 6L, FRAME INNER FLANGE CHAFED.  COMPLIED WITH PART 1 OF EA F 5310-T0324672.  REPAIR CLASSIFIED AS MAJOR.
